# SDR DL72W951015

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Angle
- Condition: Cracked
- Location: Nr 6 O/B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LTR CK, NR 6 POS L/E SLAT S/N BN105 HAS A 2 INCH CRACK AT O/B STOP PAD LWR COVE SKIN ATTACH ANGLE.  REPAIRED PER M/M 57-54-0 PG 816.
